# SDR 2006UALA00371

- Difficulty date: March 2, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 62,292 hours, 7,840 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS FLASHING AROUND DOOR 5.
